MilliporeSigma
  • Home
  • Search Results
  • Multiple hepatic adenomas after long-term therapy with testosterone enanthate. Review of the literature.

Multiple hepatic adenomas after long-term therapy with testosterone enanthate. Review of the literature.

Journal of hepatology (1985-01-01)
D Carrasco, M Prieto, L Pallardó, J L Moll, J M Cruz, C Muñoz, J Berenguer
ABSTRACT

We report a case of multiple hepatic adenomas developed in a 32-year-old man with renal allograft after long-term therapy with testosterone enanthate. Histological assessment showed a benign hepatocellular adenoma, which has not regressed over a 6-month follow-up since androgen withdrawal. A review of primary hepatic tumors associated with androgenic-anabolic steroid therapy published in the English literature has been carried out, concentrating on the more relevant recent publications. No previous case of hepatic adenoma with possible relationship to the use of non-17-alpha alkylated compounds has been reported.

MATERIALS
Product Number
Brand
Product Description

Supelco
Testosterone enanthate, analytical standard
Testosterone enantate for peak identification, European Pharmacopoeia (EP) Reference Standard
Testosterone enantate for system suitability, European Pharmacopoeia (EP) Reference Standard